Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 144, NWS Charleston, WV

July 27, 2007Braxton County, Gilmer County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 27, 2007, 5:49 PM EDT for Braxton County, Gilmer County, West Virginia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2007, 5:49 PM EDT (21:49 UTC)
Expired
Jul 27, 2007, 6:30 PM EDT
In force
41 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

Counties Braxton County, WV, Gilmer County, WV

The radar

The Charleston,WV radar (KRLX), 103 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:00 PM EDTTSTM WND DMGCedar Creek State Park, WVTREES DOWN IN PARK. MARBLE SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 272149
SVRRLX
WVC007-021-272230-
/O.NEW.KRLX.SV.W.0144.070727T2149Z-070727T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
549 PM EDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRAXTON COUNTY IN WEST VIRGINIA...
  GILMER COUNTY IN WEST VIRGINIA...

* UNTIL 630 PM EDT

* AT 544 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CEDAR CREEK STATE PARK...OR
  ABOUT NEAR GLENVILLE...AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHEAST OF SUTTON BY 630 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3900 8087 3886 8101 3856 8060 3876 8040

$$

25
1 follow-up statement
000 
WWUS51 KRLX 272227
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
628 PM EDT FRI JUL 27 2007

WVC007-021-272238-
/O.EXP.KRLX.SV.W.0144.000000T0000Z-070727T2230Z/
BRAXTON WV-GILMER WV-
628 PM EDT FRI JUL 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR GILMER AND BRAXTON COUNTIES
EXPIRES AT 630 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3900 8087 3886 8101 3856 8060 3876 8040

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:50 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 27, 3:50 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
350 PM EDT FRI JUL 27 2007

.SYNOPSIS...
UPPER LEVEL LOW OVER THE GREAT LAKES WILL MOVE EAST OF THE REGION
WHILE ANOTHER UPPER LEVEL SYSTEM DIVES SOUTHEAST FROM ILLINOIS INTO
KENTUCKY TONIGHT.  THE SYSTEM OVER KENTUCKY WILL MOVE TO THE EAST
COAST...DEEPEN...AND THEN REMAIN ALONG THE EAST COAST INTO NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
BASED ON LATEST RADAR INFORMATION...SHOWERS AND THUNDERSTORMS
CONTINUE TO PUSH EAST.  THE GREATEST CONCENTRATION OF STORMS IS
CURRENTLY MOVING INTO THE NORTHERN MOUNTAINS AT THIS TIME.  THE
STORMS ARE THE RESULT OF A MID-LEVEL SHORTWAVE TROF WHICH IS
CURRENTLY PUSHING EAST THROUGH PORTIONS OF OHIO AND KENTUCKY.

THIS FEATURE AND ASSOCIATED STORMS WILL CONTINUE TO PUSH EAST THIS
EVENING.  FEEL THE AREAL COVERAGE AND INTENSITY OF THE STORMS WILL
DECREASE AFTER SUNSET AS THE AIRMASS BEGINS TO STABILIZE.

ANOTHER MID-LEVEL SHORTWAVE TROF...CURRENTLY OVER INDIANA...WILL
PUSH SOUTHEAST INTO EASTERN KENTUCKY TONIGHT...AND THEN TO THE EAST
COAST ON SATURDAY.  THIS FEATURE SHOULD RESULT IN MORE SHOWERS AND
STORMS TONIGHT INTO SATURDAY.  THE GREATEST CONCENTRATION OF STORMS
SHOULD BE ACROSS OUR SOUTHERN COUNTIES...WHICH WILL BE CLOSEST TO
THE TROF.

HAVE GENERALLY GONE WITH A BLEND OF FWC/MET/MAV GUIDANCE FOR LOWS
TONIGHT AND HIGHS ON SATURDAY.  END RESULT WAS INCREASING THE LOWS
TONIGHT A DEGREE OR TWO...WHILE INCREASING THE HIGHS ON SATURDAY AS
MUCH AS 5 DEGREES.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...

NAM AND GFS CONTINUE TO SHOW SECONDARY UPPER AIR TROF MOVING
THROUGH ON SUNDAY. GFS APPEARS A BIT FASTER THAN 12Z NAM. IN
EITHER CASE...VERY SLOW PROGRESSION EAST SUNDAY NIGHT INTO MONDAY.
SO CONTINUE OUR TREND WITH POPS LINGERING INTO MONDAY OVER THE
MOUNTAINOUS COUNTIES...BUT DRYING OVER OUR WESTERN COUNTIES.

STILL CONCERNED ABOUT HEAVY RAIN OVER SOUTHERN COUNTIES INTO SUNDAY
NIGHT IN THE WEAK WIND FLOW. WETTEST AREAS ARE DICKENSON COUNTIES
NE THRU BUCHANAN TO MCDOWELL AND WYOMING COUNTIES. BUT THE
HIGHEST PWAT SHOULD REMAIN OVER THE TN VALLEY TO OUR S AND SW.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
WITH 500 MB TROF ALONG MID ATLANTIC COAST...HOPING THE NORTHERLY
FETCH WILL CONTINUE TO FEED DRIER AND MORE STABLE AIR SOUTH. STILL
QUESTIONABLE HOW LOW THE DEW POINTS WILL BE ABLE TO FALL DURING
TUESDAY AFTERNOON. SO...STILL HOPING FOR A DRIER PATTERN THAN
NEAR AND SHORT TERM.

A WEAK LOW LEVEL WIND FLOW FOR WEDNESDAY INTO FRIDAY. SO A DOG
DAY WEATHER PATTERN MAY BE SETTING UP FOR WED-FRIDAY. YET...SOME
LIGHT EAST LOW LEVEL FLOW POSSIBLE BY WEDNESDAY AND THURSDAY. WILL
MENTION SOME SLIGHT CHANCE POPS IN AFTERNOON AND EVENING OVER
MOUNTAINOUS COUNTIES ON WEDNESDAY AND SPREAD THESE POPS A BIT WEST
ON THURSDAY. A SURFACE FRONT PICTURED OVER SRN GREAT LAKES DAY 6
INTO DAY 7...BUT SHOULD REMAIN TO OUR N. WEAK 700-500MB FLOW FM
NW MAY CAUSE SOME CONVECTION TO SINK SLOWLY S...SO 20/30 POPS DAY
7.

MAXIMUM TEMPERATURES INCHED UP SLIGHTLY FROM HPC GUIDANCE ACROSS
WESTERN LOWLANDS WEDNESDAY INTO FRIDAY...CLOSER TO 90 DEGREES.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
UPPER LEVEL LOW IS STILL IMPACTING THE REGION. SHORT WAVE TROF
MOVING ACROSS OHIO AND NORTHERN PORTIONS OF WEST VIRGINIA IS
KICKING OFF SHOWERS AND THUNDERSTORMS. THESE STORMS ARE EXPECTED
TO STAY NORTH OF TAF SITES THIS MORNING WILL KEEP MOVING EASTWARD
AND OUT OF THE REGION THIS MORNING. MVFR FOG WILL DISSIPATE
QUICKLY AFTER SUNRISE. ONE LAST SHORTWAVE ALONG WITH A COLD FRONT IS
EXPECTED TO MOVE THROUGH THE REGION THIS AFTERNOON AND INTO THIS
EVENING. THIS WILL AGAIN BRING SHOWERS AND THUNDERSTORMS TO THE
REGION. THIS SHORTWAVE COMBINED WITH HEATING TODAY WILL CAUSE THE
ATMOSPHERE TO AGAIN BECOME UNSTABLE...AND SOME OF THESE STORMS MAY
BECOME SEVERE. THE MAIN FOCUS IS EXPECTED ACROSS CENTRAL AND
SOUTHERN SECTIONS...FROM HTS/CRW/BKW LINE AND POINTS SOUTH INTO
THIS EVENING...HOWEVER ALL SITES HAVE THE POTENTIAL FOR STORMS.
EXPECT IFR TO LIFR CONDITIONS IN EXITING STORMS AND FOG FOR
TONIGHT.

SATURDAY THROUGH TUESDAY... THUNDERSTORMS MAY STILL RESULT IN
TEMPORARY MVFR/IFR CONDITIONS EACH AFTERNOON AND EVENING THROUGH
THE WEEKEND. IN ADDITION...FOG MAY RESULT IN THE DEVELOPMENT OF
MVFR/IFR CONDITIONS EACH NIGHT THROUGH THE PERIOD.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH
NEAR TERM...JSH
SHORT TERM...KTB
LONG TERM...KTB
AVIATION...JSH
Hazardous weather outlook, Jul 27, 3:24 AM EDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
324 AM EDT FRI JUL 27 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>010-
013>017-019-024>026-280730-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-LINCOLN-PUTNAM-KANAWHA-ROANE-
WIRT-RITCHIE-MINGO-LOGAN-BOONE-
324 AM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ011-018-020-027>040-046-047-280730-
TYLER-CALHOUN-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
324 AM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 27, 5:24 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
524 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     CHESAPEAKE              38.43N 82.45W
07/27/2007                   LAWRENCE           OH   COUNTY OFFICIAL

            TREES AND POWER LINES DOWN BETWEEN CHESAPEAKE AND
            PROCTORVILLE.

&&

PG
Special weather statement, Jul 27, 5:27 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
527 PM EDT FRI JUL 27 2007

OHZ075-272215-
ATHENS OH-
527 PM EDT FRI JUL 27 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 527 PM EDT...A STRONG THUNDERSTORM WAS OVER ATHENS...MOVING EAST
AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE STROUDS
  RUN STATE PARK...THE PLAINS...COOLVILLE...CHAUNCEY AND AMESVILLE.

WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jul 27, 5:30 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT FRI JUL 27 2007

WVZ014-015-272215-
KANAWHA WV-PUTNAM WV-
530 PM EDT FRI JUL 27 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 530 PM EDT...A STRONG THUNDERSTORM WAS OVER TEAYS VALLEY...MOVING
EAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE POND
   GAP...FRAZIERS BOTTOM...LIBERTY...WINFIELD...TORNADO ST.
   ALBANS....CROSS LANES...AND SISSONVILLE.

WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Local storm report, Jul 27, 5:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
533 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             5 ESE RIO GRANDE        38.85N 82.29W
07/27/2007  E0.75 INCH       GALLIA             OH   COUNTY OFFICIAL

            PENNY SIZE HAIL NEAR RODNEY.

&&

PG
Local storm report, Jul 27, 5:40 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
540 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             FLATWOODS               38.72N 80.65W
07/27/2007  E0.88 INCH       BRAXTON            WV   NWS EMPLOYEE

            PENNY TO NICKLE SIZE HAIL ALONG INTERSTATE 79.

&&

PG
Special weather statement, Jul 27, 5:47 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
547 PM EDT FRI JUL 27 2007

WVZ029-272215-
GILMER WV-
547 PM EDT FRI JUL 27 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 547 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
GLENVILLE...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE SHOCK...
  STOUTS MILLS...CEDARVILLE...TANNER...NORMANTOWN AND SAND FORK.

WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE
HAIL ARE ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:10 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln65 min
Jul 26, 8:25 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo35 min
Jul 26, 8:48 PM EDTSevere Thunderstorm WarningRLXBraxton72 min
Jul 26, 8:48 PM EDTSevere Thunderstorm WarningRLXClay, Roane27 min
Jul 26, 8:58 PM EDTAreal Flood AdvisoryRLXBoone, Clay, Kanawha, Logan, Mingo62 min
Jul 26, 9:03 PM EDTSevere Thunderstorm WarningRLXBoone, Logan42 min
Jul 26, 9:19 PM EDTSevere Thunderstorm WarningRLXMingo, Wyoming41 min
Jul 26, 9:49 PM EDTSevere Thunderstorm WarningRLXFayette41 min
Jul 26, 9:58 PM EDTSevere Thunderstorm WarningRLXWyoming47 min
Jul 26, 9:59 PM EDTSevere Thunderstorm WarningRLXRaleigh46 min
Jul 26, 10:19 PM EDTSevere Thunderstorm WarningRLXNicholas, Webster41 min
Jul 26, 10:26 PM EDTSevere Thunderstorm WarningRLXMingo34 min
Jul 26, 11:09 PM EDTAreal Flood AdvisoryRLXRaleigh66 min
Jul 27, 1:31 PM EDTSevere Thunderstorm WarningRLXWyoming44 min
Jul 27, 3:26 PM EDTSevere Thunderstorm WarningRLXWood49 min
Jul 27, 3:27 PM EDTSevere Thunderstorm WarningRLXMason29 min
Jul 27, 4:19 PM EDTSevere Thunderstorm WarningRLXRitchie41 min
Jul 27, 4:28 PM EDTSevere Thunderstorm WarningRLXBraxton47 min
Jul 27, 4:31 PM EDTSevere Thunderstorm WarningRLXMason59 min
Jul 27, 4:43 PM EDTSevere Thunderstorm WarningRLXPocahontas17 min
Jul 27, 5:36 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam39 min
Jul 27, 6:13 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha62 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.